Source: Missouri J. Math. Sci.
Volume 22, Issue 1
In this note, we define adherent and accumulation points of a set in an
intuitionistic fuzzy metric space, and prove the Sierpinski and Hine Theorem for
intuitionistic fuzzy metric spaces.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 20 (1986), 87–96.
Mathematical Reviews (MathSciNet): MR852871
M. Amini and R. Saadati, Topics in fuzzy metric spaces, J. Fuzzy Math., 11 (2003), 765–768.
A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64 (1994), 395–399.
S. Kutukcu, D. Turkoglu, and C. Yildiz, Common fixed points of compatible maps of type $(\beta )$ on fuzzy metric spaces, Commun. Korean Math. Soc., 21 (2006), 89–100.
S. Kutukcu, A common fixed point theorem for a sequence of self maps in intuitionistic fuzzy metric spaces, Commun. Korean Math. Soc., 21 (2006), 679–687.
S. Kutukcu, A fixed point theorem for contraction type mappings in Menger spaces, American J. Appl. Sci., 4 (2007), 371–373.
S. Kutukcu, D. Turkoglu, and C. Yildiz, Some fixed point theorems for multivalued mappings in fuzzy Menger spaces, J. Fuzzy Math., (to appear).
R. E. Megginsion, An Introduction on Banach Space Theory, Springer-Verlag, New York, 1998.
K. Menger, Statistical metrics, Proc. Nat. Acad. Sci., 28 (1942), 535–537.
Mathematical Reviews (MathSciNet): MR7576
J. H. Park, Intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals, 22 (2004), 1039–1046.
L. A. Zadeh, Fuzzy sets, Inform. and Control, 8 (1965), 338–353.
Mathematical Reviews (MathSciNet): MR219427